dentist-icon
Eyes Became Red
Eyes have become red after using Topiramate(Topomax Tablet)daily for neural purpose. What should I do now? Is there any immediate remedy? How to mitigate the problem? Any actions to be taken from now? Actually, I heard that this symptom is the side effect of consuming that tablet.
62 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Yes redness of eyes is a side effect of the drug but it is a very rare side effect and its not very common to see this after using the drug... I would first suggest you to confirm that it's because of the drug and not because of anything else....please consult the doctor who has started you on the drug...if the cause of redness is the drug then it definitely needs to be stopped and started on alternative
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.